,

DISPRIN 52 X 2 SACHETS

Availability:

39 in stock


R90.00 Inc VAT

39 in stock

Or split into 4x interest-free payments Learn more
Compare

Disprin Pain Relief Aspirin Tablets Extra Strength 500mg (52 sachets of 2 tablets)

Disprin Extra Strength dissolves away pain fast

Each of the Disprin Extra Strength sachets contains 500mg of Aspirin.

SKU: 6001106214951 Categories: ,


    × How can I help you? Available from 07:30 to 17:30 Available on SundayMondayTuesdayWednesdayThursdayFridaySaturday